# SDR U2RA202007070009

- Difficulty date: July 7, 2020
- Submitted: October 5, 2020
- Operation: Air carrier
- Aircraft: N952CA
- Make and model: Boeing 747428
- Aircraft serial: 25238
- Aircraft time: 101,195 hours, 15,251 cycles
- Engine: Ge CF680C2B1F
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 650786419
- Condition: Deformed
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF TASK CARD 57-906-01-01, DEFORMED SKIN WAS NOTED AT INBOARD EDGE OF RIGHT WING NUMBER 18 VARIABLE CAMBER FLAP FOLDING NOSE SKIN.  ACCOMPLISHED REPAIR IN ACCORDANCE WITH FLIGHT VEHICLES CONSULTING INC. ENGINEERING ORDER NUMBER 20298.
